# SDR SWAA2022030804300

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; FLOOR PANEL 140DF CORROSION ON PANEL. MARKED. / REPLACED FLOOR PANEL 140DF 'ON BENCH' W/ P/N 453A2610-20 SI# 7253767 ATAG# WN4460 IAW DWG 453A2600 SHEET 43 REV A BEGAN REMOVING CORROSION FROM AFT CARGO COMPT FLOOR PANEL 140DF IAW SRM 51-10-02. TOTAL ACCUMULATED DAMAGE LENGTH EXCEEDED 20 INCHES AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102 SHEET 1
